| Catalog Number |
B11LT |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during trans oral endoscopic hemithyroidectomy vestibular approach, tip of the bladeless trocar device was found to be cracked/fractured.
Additional Manufacturer Narrative
(b)(4).Date sent: 5/1/2025.D4: batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
(b)(4).Date sent: 5/1/2025.Additional information was requested and the following was obtained: " is the current patient status known? yes, the patient is doing well post-procedure.Was there any patient consequence or change in the post-operative care of the patient as a result of the event? (extended hospital stay, readmission, re-operation, etc.).None noted.".
Additional Manufacturer Narrative
(b)(4).Date sent 6/4/2025.The device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
Additional Manufacturer Narrative
(b)(4).Date sent 6/11/2025.D4 batch #a9c59v.Investigation summary: the product was returned for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that the b11lt device was received with the tip of the sleeve broken.The broken piece was not returned.The manufacturing records were reviewed and the manufacturing criteria were met prior to the release of this batch.As part of ethicon¿s quality process, all devices are manufactured, inspected, and released to approved specifications.No conclusion could be reached regarding what may have caused the reported incident.One possible cause for the damage found may be due to excessive force being applied to the device.Please refer to the instructions for use for additional information regarding proper device usage.A manufacturing record evaluation was performed for the finished device batch a9c59v number, and no non-conformances were identified.